# SDR SIMA201806054005

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14544878010
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 72, BETWEEN STRINGERS 17 L AND 18L WAS FOUND CRACKED.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02,  SRM 51-20-03,  CPM 51-21-04 AND 51-21-05.
